MathSciNet Relay Station
MathSciNet bibliographic data
MR431214 (55 #4215b) 57D65 (57E25)
Liang, Chao Chu Erratum to: "The involutions on homotopy spheres and their gluing diffeomorphisms'' (Trans. Amer. Math. Soc. 215 (1976), 363–391). Trans. Amer. Math. Soc. 222 (1976), 405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement